# SDR SIMA991611

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: EO326
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4963 - FORWARD CARGO DOOR WARNING CAME ON AFTER TAKEOFF.  DECLARED EMERGENCY.  RETURNED TO FIELD.  ADJUSTED DOOR PROXIMITY SWITCH AND PERFORMED OPERATIONAL CHECK WITH NO FURTHER DISCREPANCIES NOTED.  (M)
